# SDR DALA2019030201429

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 482: FUSELAGE SKIN WAS FOUND CRACKED STA 120 (CPIL). NRC 00555: UPPER WINDOW FRAME AFT CORNER LT FUSELAGE SKIN WAS REPAIRED PER SRM 56-10-02-2R-1. (LP #0966013)
